# SDR ASOA201100157

- Difficulty date: January 24, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN OVERHEAD AISLE IS INOPERATIVE.   REMOVED AND INSTALLED SERVICABLE POWER SUPPLY UNIT IAW AMM 32-51-17-000-801 (A01) AND 33-51-17-400-801.  OPS CHECKED GOOD.
